University of Leicester
Browse
234306.pdf (1.81 MB)

On a fixed point theorem of Pathak

Download (1.81 MB)
journal contribution
posted on 2016-05-13, 14:25 authored by Brian Fisher
It is shown that the continuity of the mapping in Pathak's fixed point theorem for normed spaces is not necessary.

History

Citation

International Journal of Mathematics and Mathematical Sciences Volume 14 (1991), Issue 2, Pages 411-412

Version

  • VoR (Version of Record)

Published in

International Journal of Mathematics and Mathematical Sciences Volume 14 (1991)

Publisher

Hindawi Publishing Corporation

issn

0161-1712

eissn

1687-0425

Copyright date

1991

Available date

2016-05-13

Publisher version

http://www.hindawi.com/journals/ijmms/1991/234306/abs/

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC